# SDR CALA2011072200505

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 60,517 hours, 6,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE A LHS CEILING EMERGENCY LIGHT FOUND WEAK CABIN ZONE A LHS CEILING EMERGENCY LIGHT BATTERY PACK.  REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
